Categoricity in power¶
Morley, M. (1965). Categoricity in power. Transactions of the American Mathematical Society, 114(2), 514-538.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Primes¶
- Cardinality
- In model theory, the Löwenheim-Skolem theorems guarantee that any first-order theory with an infinite model has models of every infinite cardinality; Morley's theorem
This sourceProves that a countable theory categorical in some uncountable cardinal is categorical in all uncountable cardinals, founding modern (stability) model theory with cardinality as the organising parameter.
- In model theory, the Löwenheim-Skolem theorems guarantee that any first-order theory with an infinite model has models of every infinite cardinality; Morley's theorem
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:394fc5c3f4b1 · see in the full table